# SDR 313432564

- Difficulty date: December 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- Aircraft time: 1,179 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 286 hours, 848 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005340
- Part serial: 22036
- Condition: Malfunctioned
- Location: Wing
- Part time: 722 hours, 1,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR HIGH OIL CONSUMPTION.REPLACED WITH NEW UNIT. CORRECTED PROBLEM.
